# SDR GTIA2022053136445

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 26,534 hours, 11,949 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER ASSIST BOTTLE BELOW LIMITS-SERVICED L1 DOOR EMER ASSIST BOTTLE IAW AMM 52-10-00.
